Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct
Blowout Sale! Save 53% on the Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct by Benadryl at HQ Health Blogs. MPN: JJ-2306. Hurry! Limited time offer. Offer valid only while supplies last. Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The
Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl UltraTabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
Features & Highlights
- 100-count packs of Benadryl Ultratabs each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
- Active ingredient, diphenhydramine HCl, provides relief for both allergy symptoms and cold symptoms like sneezing and runny nose
- Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
- Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
- 100 of tablets for multi-symptom allergy relief intended to be used by those ages six and up
|Item Size:||3.31 x 1.75 x 1.75 inches|
|Package Weight:||0.02 pounds|
|Package Size:||1.8 x 1.7 x 1.7 inches|
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product by Benadryl, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
Related Best Sellers
By Kirkland Signature
mpn: 1028472, ean: 0096619102846,
Kirkland Aller-Flo Fluticasone Propionate (Glucorticoid) 5 bottles x 120 Metered Sprays .54 Fl OZ per bottle (15.84 mL x 5) 2.70 OZ total (79.0 mL total) 600 Total Sprays totalCompare to Flonase Allergy Relief Active Ingredient. Fluticasone Propionat...
By Good Sense
mpn: 111, ean: 0301130612881,
GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 CountCompare to the active ingredient of Claritin tablets. Indoor and outdoor allergies. For 24-hour allergy relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Original pr...
mpn: AGX-241, ean: 0353100200208,
FLONASE Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* FLONASE helps block 6 key allergic substances. Most allergy pills only block histamine.** Full prescription strength FLON...
By Good Sense
mpn: 301139458886, ean: 0885330571167,
Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the acti...
mpn: 3024224, ean: 0300450242242,
Zyrtec Citrus Allergy Dissolve Tab - 24 per pack -- 24 packs per case. Indoor Plus Outdoor Allergies Original Prescription Strength Melts in your mouth Citrus Flavor 24 hour relief of Sneezing Runny Nose Itchy, Watery Eyes Itchy Throat or Nose Do not...
By Zyrtec Z
mpn: 15092017, ean: 0656554081653,
By Kirkland Signature
Kirkland Aller-Flo Fluticasone...
Green Kunzite 9.90ct Treats Skin Allergies Also Treats Hormone Linked Migraines. Has Massive Soothing Powers. The Stone is Supportive for Young or First Time Mothers. It is also Great for Sleepless Babies and Overactive Children. It also Relieves Hea...
Green Kunzite 9.85ct Treats Skin Allergies Also Treats Hormone Linked Migraines. Has Massive Soothing Powers. The Stone is Supportive for Young or First Time Mothers. It is also Great for Sleepless Babies and Overactive Children. It also Relieves Hea...